You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Whitehead's Problem is Undecidable
Paul C. Eklof
The American Mathematical Monthly
Vol. 83, No. 10 (Dec., 1976), pp. 775-788
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2318684
Page Count: 14
You can always find the topics here!Topics: Homomorphisms, Cardinality, Mathematical problems, Mathematical theorems, Mathematical functions, Zermelo Frankel set theory, Continuum hypothesis, Algebra, Topological theorems
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1976 Mathematical Association of America